Facebook Pixel
Q: 

What are you taking for menopause and emotional instability?

By June 17, 2013 - 1:10pm
 
Rate This

I just came back from seeing my doctor and we talked about how I'm feeling years after having my ovaries removed (I was 36 then and now I'm 51). So, he suggested I start HRT right away to help with the symptoms of insomnia/hot flashes/ emotions/ etc. What are your comments and what has helped you? Anyone out there without ovaries experiencing something similar? Ida

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menopause

Get Email Updates

Menopause Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!